MAUDE Adverse Event Report: BRAEMAR MANUFACTURING, LLC C6 MONITOR A10E, VERIZON; MCOT MONITOR - A10E - VERIZON

BRAEMAR MANUFACTURING, LLC C6 MONITOR A10E, VERIZON; MCOT MONITOR - A10E - VERIZON
Model Number 02-01804
Medical Device Problem Codes Overheating of Device (1437); Smoking (1585)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/27/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
It was reported on (b)(6) 2025, the mcot monitor - a10e - verizon overheated and emitted smoke while on the dresser.The patient was sleeping and was not wearing the device at the time of the incident.The device overheated, made a loud noise and emitted smoke.There was no injury to the patient.The patient returned the equipment and was sent a replacement.Philips am&d will further investigate this reported issue.
 
Event or Problem Description
It was reported on (b)(6) 2025, the mcot monitor - a10e - verizon overheated and emitted smoke while on the dresser.The patient was sleeping and was not wearing the device at the time of the incident.The device overheated, made a loud noise and emitted smoke.There was no injury to the patient.The patient returned the equipment and was sent a replacement.No further information to provide.
 
Additional Manufacturer Narrative
It was reported that the mcot monitor - a10e - verizon overheated and emitted smoke.The device was returned for investigation.Monitor was inspected for general physical integrity and found to have multiple impact cracks on the display.The charge port did have debris but did not show any signs of melting or burning.Engineering evaluation could not replicate the allegation of monitor overheat but could see damage on the display of the device.Root cause is likely customer abuse since the monitor has impact damage cracks.

Brand Name
C6 MONITOR A10E, VERIZON
Common Device Name
MCOT MONITOR - A10E - VERIZON
Manufacturer (Section D)
BRAEMAR MANUFACTURING, LLC
1285 corporate center drive
suite 150
eagan MN 55121
Manufacturer (Section G)
BRAEMAR MANUFACTURING, LLC
1285 corporate center drive
suite 150
eagan MN 55121
Manufacturer Contact
beverly okoh
1285 corporate center drive
suite 150
eagan, MN 55121
MDR Report Key22613472
Report Number2133409-2025-00064
Device Sequence Number18668616
Product Code DSI
UDI-Device IdentifierB146C6M70
UDI-Public+B146C6M70
Combination Product (Y/N)N
Initial Reporter StateSC
Initial Reporter CountryUS
PMA/510(K) Number
K153473
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Consumer,Health Professional,Distributor
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 12/11/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model Number02-01804
Device Catalogue Number02-01804
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer Not provided
Supplement Date Received by Manufacturer12/04/2025
Initial Report FDA Received Date07/25/2025
Supplement Report FDA Received Date12/11/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured07/09/2021
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient Age58 YR
Patient SexMale